# SDR REXA2013021500299

- Difficulty date: February 15, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 27,440 hours, 24,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND EMERGENCY FLOOR TRACK LIGHTING LAMP 1 AND EMERGENCY FLOOR PROXIMITY EXIT SIGNS AT SERVICE AND PAX DOOR INOPERABLE.  AIRCRAFT WAS IN HEAVY CHECK (2/6/13 THROUGH 2/15/13).  REPAIRED J122LY IAW CRJ 200 ESPM 20-17-00 AND PROPERLY CONNECTED FLOOR PROXIMITY EXIT SIGN SERVICE DOOR AND FLOOR LEVER FLOOR LIGHT SERVICE DOOR IAW WDM 37-51-00.  OPERATIONAL TEST OF THE EMERGENCY LIGHTS CHECKS GOOD IAW CRJ 200 AMM 33-51-00-710-84.
